# SDR HEED065808

- Difficulty date: December 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N89H
- Make and model: Skrsky S76C
- Aircraft serial: 760406
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Belt
- Part number: 5042364012251
- Condition: Frayed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEBBING (STRAPS) SWOLLEN AND FRAYED ON EDGES, DIRTY AND NOT TSO TAGS. REPLACED UNIT.
